# SDR COMA0160016

- Difficulty date: December 22, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 8,675 hours, 8,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE.  REPLACED BENT PROXIMITY SENSOR BRACKET ON NLG STRUT.
